# SDR HNAA0600065

- Difficulty date: July 3, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 38,876 hours, 43,415 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR ADVISORY LIGHT ILLUMINATED AFTER RETRACTION AND EXTINGUISHED AFTER FLAP RETURNED TO ZERO.  REMOVED AND REPLACED PSEU AND GEAR HANDLE.  ALSO INSPECTED FORWARD GEAR DOOR PROX SWITCH.  SWUNG GEAR SEVERAL TIMES, NO DEFECTS NOTED AT THIS TIME.  PROBLEM REOCCURRED REFERENCE REPORT HNAA0600070.
